Ungleichungen für Polynome und trigonometrische Polynome
Compositio Mathematica, Tome 2 (1935) , pp. 321-361.
@article{CM_1935__2__321_0,
     author = {Van der Corput, J. G. and Schaake, G.},
     title = {Ungleichungen f\"ur Polynome und trigonometrische Polynome},
     journal = {Compositio Mathematica},
     pages = {321--361},
     publisher = {Johnson Reprint Corporation},
     volume = {2},
     year = {1935},
     zbl = {0013.10802},
     language = {de},
     url = {http://archive.numdam.org/item/CM_1935__2__321_0/}
}
Van der Corput, J. G.; Schaake, G. Ungleichungen für Polynome und trigonometrische Polynome. Compositio Mathematica, Tome 2 (1935) , pp. 321-361. http://archive.numdam.org/item/CM_1935__2__321_0/